This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Nephrolithiasis or stones in kidneys does not cause dizziness but if you are taking any drug for kidney stones, it can be responsible for the kidney stones. You need to consult a physician and get the other causes of dizziness like postural hypotension (blood pressure falling with change of position), internal ear problems and cervical spondylitis or compression of cervical spinal nerves ruled out. Other causes are anemia, claustrophobia, GERD, hypoglycemia or low sugar and some endocrine problems. Endocrine problems, such as an underactive thyroid (called hypothyroidism), overactive thyroid (called hyperthyroidism), adrenal insufficiency (called Addison's disease), low blood sugar levels, and in some cases, diabetes, may lead to hypotension and hence lightheadedness and an off balance feeling. Certain types of epilepsies and seizures too can cause similar symptoms. If you have an accompanying headache then you must also look at benign intracranial hypertension.
Hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.